Ewok

170d

Has anyone had all a sudden nauseous/dizziness and what felt like your nerves were burning throughout your body? I just had this experience. Ive been taking Paxil for about 4 days now. My left arm feels tingly and cold. Is this a side effect? Should I be concerned and message my Dr?

Paresthesia of skin

Dizziness

Paroxetine

Nausea and Vomiting

View all
  • Ewok

    170d

    oh thank you!!!! This was very helpful! ❤️. I haven't had many problems, but today I just woke up feel horrible, very nauseous, no appetite, dizzy and then the nerve thing all a sudden 🙄. Yeah, my left arm feel numb and tingling, driving me nuts! I also feel like I have phlegm or a nasty "cold" congestion in my throat and I can't get rid of it, did you have that too?

  • Demonneko91

    170d

    OMG yes I had that with Zoloft and now Prozac but also have this withput taking any meds. I think its a neurological reaction to stress as well as a possible medication side effect but my body is just not wanting to quit it.

    • Ewok

      170d

      oh no! It happens even off medication? That is the worst! So scary too! I am so sorry.

  • Gemini573

    138d

    Could you be having a panic attack?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.